# SDR 2024FA0000675

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N530WH
- Make and model: Hughes 369FF
- Aircraft serial: 0151FF
- Aircraft time: 9,089 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing Race
- Part number: 369F54551
- Part serial: 0120530116
- Condition: Unserviceable
- Location: Unknown
- Part time: 470 hours
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERRUNNING CLUTCH INNER RACE PN-369F5455-1 FAILED MD HELICOPTER CSP-COM5 CH 63-10-15 TABLE 502 NDT TESTING.
